# SDR USAA920080760

- Difficulty date: April 5, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 84,493 hours, 17,154 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - MAJOR REPAIR - C3 CHECK - CRACKED FUSELAGE, BS 1654.5, S3R - S8R.  REPAIRED FUSELAGE, BS 1654.5, S3R - S8R IAW  B767 SRM 53-80-01.
